# SDR SIMA20160313002

- Difficulty date: March 13, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 38,985 hours, 36,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERNAL OVERWING EMER LAMP INOPERATIVE.  R & R RT EXTERNAL OVERWING EMER LIGHT LAMP IAW AMM 33-50-10-000-801-A & 33-50-10-400-801-A. OPERATIONS CHECKED GOOD AT THIS TIME.
